# SDR IPXA09656672

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000672
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 4 SLAT O/B NOSE SUPPORT SKIN FOUND CRACKED (CRACK 0.125 INCH LENGTH).  LEFT WING NR 4 SLAT OSS 641.49 AREA NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075-0-071IN AS DOUBLER, 7075-0-063IN AS REPAIR PLATE REPAIR SIZE 11.875 X 10.375 INCHES.
